# SDR HEEA084255

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,312 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: 407070620218
- Condition: Cracked
- Location: Door Interior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX/CREW DOOR INTERIOR TRIM PANEL CRACKED.
